Skip to Main content Skip to Navigation
Journal articles

The $\alpha$-Arboricity of Complete Uniform Hypergraphs

Jean-Claude Bermond 1 Y.M Chee 2 Nathann Cohen 1 X. Zhang 2
1 MASCOTTE - Algorithms, simulation, combinatorics and optimization for telecommunications
CRISAM - Inria Sophia Antipolis - Méditerranée , Laboratoire I3S - COMRED - COMmunications, Réseaux, systèmes Embarqués et Distribués
Abstract : $\alpha$-Acyclicity is an important notion in database theory. The $\alpha$-arboricity of a hypergraph H is the minimum number of $\alpha$-acyclic hypergraphs that partition the edge set of H. The $\alpha$-arboricity of the complete 3-uniform hypergraph is determined completely.
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download
Contributor : Jean-Claude Bermond Connect in order to contact the contributor
Submitted on : Saturday, April 30, 2011 - 2:35:03 PM
Last modification on : Thursday, January 20, 2022 - 5:32:16 PM
Long-term archiving on: : Sunday, July 31, 2011 - 2:28:02 AM


Files produced by the author(s)




Jean-Claude Bermond, Y.M Chee, Nathann Cohen, X. Zhang. The $\alpha$-Arboricity of Complete Uniform Hypergraphs. SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2011, 25 (2), pp.600-610. ⟨10.1137/100806035⟩. ⟨inria-00589689⟩



Les métriques sont temporairement indisponibles